# SDR UIEA2018102902404

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PRIM HX IN INDICATION IS MISSING ON EICAS. REMOVED AND REPLACED RT TEMP BULB SENSOR, PERFORMED INSTALLATION TEST IN RT TEMP BULB SENSOR WITH NO FAULTS IAW AMM 21-52-08 RT PRIM HX IN EICAS. (SUP DD 10/27)
